Categorical differential geometry
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 4, p. 274-290
@article{CTGDC_1994__35_4_274_0,
     author = {Losik, M. V.},
     title = {Categorical differential geometry},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {4},
     year = {1994},
     pages = {274-290},
     zbl = {0819.18006},
     mrnumber = {1307261},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_4_274_0}
}
Losik, M. V. Categorical differential geometry. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 4, pp. 274-290. http://www.numdam.org/item/CTGDC_1994__35_4_274_0/

1 Bernstein I.N., Rosenfeld B.A., Homogeneous spaces of infinite dimensional Lie algebras and characteristic classes of foliations, Uspehi Mat. Nauk 28, 4 (1973), 103-138. (Russian) | MR 415633 | Zbl 0289.57011 | Zbl 0285.57014

2 Bott R., Haefliger A., On characteristic classes of Γ-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039-104. | Zbl 0262.57010

3 Bouma L.C., Van Est W.T., Manifold schemes and foliations on the 2-torus and the Klein bottle, Proc.Kon.Ned.Akad.Wet., Amsterdam, série A 81, 3 (1978), 313-347. | Zbl 0393.57008

4 Frölicher A., Kriegl A., Linear spaces and differentiation theory, John Wiley & Sons, Chichester. New York. Brisbane. Toronto. Singapore, 1988. | MR 961256 | Zbl 0657.46034

5 Gel'Fand I.M., Feigin, Fuks D.B., Cohomology of the Lie algebra of formal vector fields with coefficients in its dual space and variations of characteristic classes of foliations, Functional. Anal. i Prilozhen. 8, 2 (1974), 13-29. (Russian) | MR 356082 | Zbl 0298.57011

6 Losik M.V., Characteristic classes of structures on manifolds, Functional. Anal. i Prilozhen. 21, 3 (1987), 38-52; English transl. in Functional Anal. Appl. 21 (1987), 206-216. | MR 911773 | Zbl 0649.57024

7 Losik M.V., Some generalization of manifold and its characteristic classes, Functional. Anal. i Prilozhen. 24,1 (1990), 29-37; English transl. in Functional Anal. Appl. 24 (1990), 26-32. | MR 1052265 | Zbl 0714.57012

8 Losik M.V., Fréchet manifolds as diffeological spaces, Soviet Math. (Iz. vuz) 5 (1992), 36-42. (Russian) | Zbl 0774.58002

9 Michor P.W., Manifolds of Differentiable Mappings, Shiva Mathematics Series, 1980. | Zbl 0433.58001

10 Michor P.W., A convenient setting for differential geometry and global analysis, Cahiers de topologie et géométrie différentielle catégoriques XXV, 1, 2 (1984), 63-109; 113-187. | Numdam | Zbl 0548.58001

11 Molino P., Riemannian foliations, Birkhäuser, Boston. Basel, 1988. | Zbl 0633.53001

12 Pasternack J., Foliations and Compact Lie group actions, Comment. Math. Helv. 46 (1971), 467-477. | Zbl 0228.57020

13 Pradines J., Un example de feuilletage sans holonomie dont l'espace des feuilles n'est par une Q-variété, C.R. Ac. Sci. Paris 288 (1979), 245-248. | Zbl 0402.57016

14 Reinhart B., Harmonic integrals on foliated manifolds, Amer. Jour. of Math. 81 (1959), 527-536. | Zbl 0088.07902

15 Satake I., On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. USA 42 (1956), 359-363. | Zbl 0074.18103

16 Souriau J.-M., Groups différentiels et physique mathématique, Feuilletages et quantification géométrique, Coll. Travaux en Cours, Hermann, Paris, 1984, pp. 75-79. | Zbl 0541.58002

17 Van Est W.T., Rapport sur les S-atlas, Astérisque 116, 235-292. | Zbl 0543.58003

18 Veblen O., Invariants of quadratic Differential Forms, Cambridge Tracts, 1927. | JFM 53.0681.01